# SDR UALA2011080804109

- Difficulty date: August 6, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,255 hours, 11,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING SLIDE LIGHT INOPERATIVE.  CLEANED LAMP ASSY AND REPLACED BULB, OPS CHECKED OKAY.
